# SDR AUS20030605

- Difficulty date: June 5, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Pilats PC12
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3497 · Navigation System Wiring
- Part: Wire
- Part number: 9C98A22
- Condition: Worn
- Location: Navigation
- Part time: 664 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) ALTIMETER POWER WIRING CHAFING IN AREA APPROXIMATELY 175MM(6.8IN) FROM ALTITUDE SELECT CONTROL PANEL.  WORN WIRING GROUNDED ON INSTRUMENT PANEL FRAMEWORK.
